American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Steve Hofmann, Carlos Kenig, Svitlana Mayboroda and Jill Pipher. Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators. J. Amer. Math. Soc. 28 (2015) 483-529.
Abstract, references, and article information   
View Article: PDF

[2] John L. Lewis and Kaj Nyström. Regularity and free boundary regularity for the $p$-Laplace operator in Reifenberg flat and Ahlfors regular domains. J. Amer. Math. Soc. 25 (2012) 827-862.
Abstract, references, and article information   
View Article: PDF

[3] David Jerison and Nikolai Nadirashvili. The ``hot spots'' conjecture for domains with two axes of symmetry. J. Amer. Math. Soc. 13 (2000) 741-772. MR 1775736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Grieser and David Jerison. The size of the first eigenfunction of a convex planar domain . J. Amer. Math. Soc. 11 (1998) 41-72. MR 1470858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher D. Sogge. Oscillatory integrals and unique continuation for second order elliptic differential equations . J. Amer. Math. Soc. 2 (1989) 491-515. MR 999662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia